# SDR UPS06547191

- Difficulty date: February 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101824
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK AFT CARGO FUSELAGE FRAME HAS DENT.  CUT OUT DAMAGE AREA, 1 IN X 1.2 IN X .045 DEEP, OF FRAME PER PRELIMINARY NR 2 EA 757-5362-27-A 1349.  HFEC INSPECTION NO CRACKS FOUND IAW WTM PT6 51-00-00.  FABBED REPAIR ANGLE IAW NR T61585875, MATERIAL 7075.0716.  DRILLED FASTENER HOLES IAW SPM 51-40-05.  TREATED AND PRIMED ANGLE IAW IA M 51-20-01-06. PLUGGED TOOLING HOLE PER EA 757-5362-27-A 1349. COLD WORK
